# SDR YWYR2015112400001

- Difficulty date: November 16, 2015
- Submitted: November 24, 2015
- Operation: General aviation
- Filed by: Aerohp Maintenance LLC, repair station YWYR832L
- Aircraft: N801EC
- Make and model: Cessna 340A
- Aircraft serial: 340A0312
- Aircraft time: 6,357 hours
- Engine: Cont TSIO520NB
- Engine time: 3,641 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC631397
- Part serial: 6520503
- Condition: Cracked
- Location: Engine
- Part time: 572 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING VISUAL INSPECTION DURING ANNUAL INSPECTION, TECH NOTED STAINING BETWEEN CYLINDER FINS ON INTAKE SIDE OF CYLINDER NR 6 ON RT ENGINE.  CYLINDER COMPRESSION CHECK AND BORESCOPE INSPECTION CONFIRMED THAT STAINING WAS DUE TO A CRACK BETWEEN INTAKE VALVE AND SPARK PLUG BOSS.  CYLINDER SN IS OUTSIDE OF RANGES IN BOTH AD 2004-08-10 AND SAIB NE-07-09.  CYLINDER WAS INSTALLED NEW ON 12-29-2009.
